Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Black spot in vision on blinking, sudden flashes of light, pre-syncope attacks, neck pain. Cure?

I have a black spot in my vision when I blink (not a floater because I have had them in the past because of eye injury ). I also see sudden flashes of light, I have sudden pre- syncope attacks and for a number of months before these symptoms began I felt what I could explain as swaying sensations, as if I were on a boat. My blood pressure is normal, I take no medications, I don t have any known issues. I also have been getting headaches and neck pain .
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
hi rear.. happy to help you. :) floaters are due to vitreous degeneration due to a refractive error. and flashes are due retinal traction or it can also be due to migraine. since your symptoms are co relating with a refractive error and also migraine. please consult your ophthalmologist to a refaraction done and also complete fundus examination. also consult a physician to rule out migraine. hope my advice would help you. thank you. take care:)
Answered: Sun, 20 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor